# SDR DALA13051820955

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 127
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STA Y=127 AND BETWEEN LONGERONS 17 AND 18R  COCKPIT STRUCTURE.  FRAME WAS REPLACED IAW SRM 51-30-5 , 51-30-2 AND DWG 9911511, REV "B".
